How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1377
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I feel this throbbing on the back left side of my head. Is

Customer Question

I feel this throbbing on the back left side of my head. Is it to be of any concern? There is no pain and it seems very similar to my pulse. Also, I was on buspar 15mg a day and I was told to increase in to 30 after awhile. Yesterday when I took it at around 10 and at about 2, I got extremely tired and out of it. Is this from the drug or could it be something else?
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. May I ask does this "throbbing" occur at a fast rate or is it steady and slow? Have you checked your heart rate during these moments and if so what was your heart rate?

Related Mental Health Questions